Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having cough, cold, watery eyes, lack of sleep. Solution?

Hello Doctor I am 30 year old I have got very bad cough and cold due to wich I feel I have also got sinus problem as it hurt on one side of my head and have alos got watery eyes which in morning gets bit sticky. Also my 3. 5 month old child has got some of this problems now and I am not sure what medicine I should be takin Specially for my cough as for 3nights I have not been able to sleep propery. Thank YOu
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You seem to be suffering from the seasonal cold. If you are not feeding, you can take antihistamines and analgesics. You can also take steam inhalations to relieve the sinus problem. Wash your eyes with plenty of pure water and if the stickiness persists consult an ophthalmologist. You may also take cough suppressants if there is no sputum. Antibiotics may be needed if the symptoms do not subside within a couple of days and if fever occurs. Please consult a physician for further advice. Take care.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor